# SDR CALA2024071700226

- Difficulty date: July 16, 2024
- Submitted: July 17, 2024
- Operation: Air carrier
- Aircraft: N27268
- Make and model: Boeing 737-8
- Aircraft serial: 67523
- Aircraft time: 6,757 hours, 2,406 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Unknown
- Condition: Leaking
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DUE TO WATER LEAK AT LAV D THE CENTER SECTION OF CARPET WAS FLOODED. CENTER SECTION OF CARPET TO 11 WINDOWS FWD OF AFT LAV. SCRUBS CLEANED AREA AND DRIED . INSPECTED AFT PIT FOUND NO SIGNS OF WATER PASSING THROUGH FLOOR AND NO ELECTRONICS IN AREA. REQUIRES IN DEPTH CLEAN UP WITHIN 7 DAYS INITIAL CLEAN UP COMPLETE, REQUIRES IN DEPTH CLEAN UP WITHIN 7 DAYS. AFFECTED AREA IS 727I THROUGH  BS 950 TOMC APPROVED DIP DUE TO WATER SPILL IN AFT LAV LEFT LAV D, INITIAL CLEANUP ACCOMPLISHED REF EC/RA 2011-01000 REV AD, WITHIN 7 DAYS ACCOMPLISH LAV SPILL SECTION 2. B. IN DEPTH CLEANUP IN THE APPROXIMATE AREA FROM BS 727I THROUGH BS 950 AND LBL 30 AND RBL 30, NO WATER NOTED OUTBOARD OF INBOARD SEAT TRACKS OR IN CARGO PIT AREA. TOMC-APPROVAL FROM SC1ELBYC COMMENT REVIEWED CONTROL #:SOURCE DOCUMENT: 2011-01000 R TERMINATING LABOR HOURS: 0072 GROUND TIME: 0024 QC REVIEWED RECORDS UPDATE....RM TA   M&E: 41-9925-8-0074 S/N: 7268 LIMIT: PERFORMED IN DEPTH CLEAN UP PER STEP 2B ECRA 2011-01000 REV AD. NO BLANKETS OR CONTAMINATION FOUND IN AFT CARGO PIT AREA. REF LOG PAGE #8566654 WATER WAS FROM AFT LAV D SINK. REF LOGPAGE #8629992 FOR SUPPLEMENTAL INSPECTION. SEE L/P 8629992 FOR SUPPLEMENTAL INSPECTION TOMCQC REV PERFORMED
